# SDR 95ZZZX5129

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N414ST
- Make and model: Cessna 414A
- Aircraft serial: 4140119
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Line
- Part number: 5100106371
- Condition: Deteriorated
- Location: Wing De-Ice
- Part time: 1,600 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DE-ICE BOOTS ON WINGS INFLATE DURING FLIGHT.  VACUUM SIDE DE-ICE LINE ON RIGHT SIDE BENEATH A DUCT APPARENTLY HAS MOISTURE IN IT.  CENTER FLOOR FS 173 RT.  THE MOISTURE AND LOCATION OF THIS LINE CAUSE CORROSION TO SET IN.  EATS HOLES IN LINE.  ABOUT SIZE OF NR 40 DRILL.  HOLES ALLOW CABIN PRESSURIZATION AIR TO ENTER AND PRESSURIZE WING DE-ICE BOOTS.
